# SDR FDKA200706302

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,971 hours, 13,104 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO-RDU.  FLIGHT DECK ODOR DISTRACTED CREW FROM PERFORMING DUTIES.  MX FOUND ODOR COMING FROM GASPER.  PLACED GASPER ON MEL.
